Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 ... 4 5 6 7 8 9 10 11 12 ... 14 Next » Page: Items per page:
  found 135 articles
 
71
Xu, Run ( Department of Mathematics, Qufu Normal University, Qufu, 273165, Shangdong, China.) ; Meng, Fanwei ( Department of Mathematics, Qufu Normal University, Qufu, 273165, Shangdong, China)
Journal of the Indonesian Mathematical Society Volume 15 Number 1 (April 2009) page. 21
Publisher: IndoMS
 
72
Mangku, I Wayan ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Bogor Agricultural University, Jl. Meranti, Kampus IPB Darmaga, Bogor) ; -, Siswadi ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Bogor Agricultural University, Jl. Meranti, Kampus IPB Darmaga, Bogor) ; Budiarti, Retno ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Bogor Agricultural University, Jl. Meranti, Kampus IPB Darmaga, Bogor)
Journal of the Indonesian Mathematical Society Volume 15 Number 1 (April 2009) page. 37
Publisher: IndoMS
 
73
Lokesha, V. ( Department of Mathematics, Acharya Institute of Technology, Soldevanahalli, Bangolore, India.) ; Nagaraja, K. M. ( Department of Mathematics, Sri Krishna Institute of Technology, Chikkabanavara, Hesaraghata Main Road, Karnataka, Bangolore, India) ; Simsek, Y. ( University of Akdeniz, Faculty of Arts and Science, Department of Mathematics, 07058, Antalya, Turkey)
Journal of the Indonesian Mathematical Society Volume 15 Number 1 (April 2009) page. 49
Publisher: IndoMS
 
74
Sudarsan, I W. ( Jurusan Matematika, FMIPA, Universitas Tadulako (UNTAD), Jl. Soekarno-Hatta Km. 8 Palu 94118, Indonesia) ; Baskoro, E. T. ( Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung (ITB)) ; Assiyatun, H. ( Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung (ITB)) ; Uttunggadewa, S. ( Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung (ITB))
Journal of the Indonesian Mathematical Society Volume 15 Number 1 (April 2009) page. 61
Publisher: IndoMS
 
75
Shrivastava, R. ( Department of Mathematics, Disha Institute of Managment and Technology, Satya Vihar, Gyanganga - Chandrakhuri Marg, Distt. Raipur - 492101(Chhattisgarh), India) ; Nashine, H. K. ( Department of Mathematics, Disha Institute of Managment and Technology, Satya Vihar, Gyanganga - Chandrakhuri Marg, Distt. Raipur - 492101(Chhattisgarh), India) ; Dewangan, C. L. ( Department of Mathematics, Govt. Chhattisgarh P G College, Raipur - 492101(Chhattisgarh), India)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 69
Publisher: IndoMS
 
76
Joshi, S. B. ( Department of Mathematics, Walchand College of Engineering, Sangli (M.S), India) ; Sangle, N. D. ( Department of Mathematics, Annasaheb Dange College of Engineering, Ashta, Sangli (M.S), India)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 79
Publisher: IndoMS
 
77
Indrati, Ch. Rini ( Department of Mathematics Gadjah Mada Univesity Sekip Utara Yogyakarta)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 91
Publisher: IndoMS
 
78
Darwis, Sutawanir ( Statistics Research Division, Faculty of Mathematics and Natural Sciences, Institut Teknologi Bandung, Bandung,) ; Ruchjana, Budi Nurani ( Department of Mathematics, Faculty of Mathematics and Natural Sci- ences, Universitas Padjadjaran, Bandung,) ; Permadi, Asep Kurnia ( Reservoir Engineering Research Division, Faculty of Earth Sciences and Mining, Institut Teknologi Bandung, Bandung)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 105
Publisher: IndoMS
 
79
Zulijanto, Atok ( Department of Mathematics, Faculty of Mathematics and Natural Sciences, Gadjah Mada University, Yogyakarta,)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 113
Publisher: IndoMS
 
80
FATIMAH, SITI ( Department of Mathematics Education, Indonesia University of Education, Bandung, Indonesia.)
Journal of the Indonesian Mathematical Society Volume 15 Number 2 (October 2009) page. 97
Publisher: IndoMS
 
« Previous 1 ... 4 5 6 7 8 9 10 11 12 ... 14 Next »

Page: 8 of 14